# SDR SIMA200322305

- Difficulty date: August 1, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N375AE
- Make and model: Saab 340B
- Aircraft serial: 340B375
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - AIRCRAFT SUSTAINED HAIL DAMAGE THAT NECESSIATED THE APPLICATION OF A REPAIR DOUBLER TO THE UPPER FUSELAGE SKIN 2.1 INCHES AFT OF FRAME STATION 560 AND BETWEEN STRINGERS 1503 AND 1504.  REMOVED DENT BY CREATING A CUTOUT.  FABRICATED A DOUBLER FOR REPAIR.  REPAIR DONE IAW SAAB STATEMENT 340SDS005824 PARA 1.3.4 AND STANDARD SRM PRACTICES.  (M)
